# SDR SWIA202161388

- Difficulty date: July 3, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION FOUND ON STGR19R BETWEEN FS280.00 TO APPROX. FS300.00.    (C-CHECK RO 9/27/2021)    REPAIRED STRINGER 19R BETWEEN FS280.00-FS300.00 REF REO 670-53-21-2101 REV -- DATED 2021-08-09 ALL STEPS COMPLIED WITH. LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY
